MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL2 LAT COXA VARA SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL2 LAT COXA VARA SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93710
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient reported to dr.(b)(6) that she was experiencing pain in her hip area after having a fall.X-ray was taken and the doctor believed there may be some looseness in femoral prosthetic.During surgery stem was found to be not well fixed.Dr.Explanted stem and replaced with a well fitting corail revision stem.Doi: (b)(6) 2020.Dor: (b)(6) 2021; left hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 10
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11446604
Report Number1818910-2021-04758
Device Sequence Number19827605
Product Code LZO
UDI-Device Identifier10603295168874
UDI-Public10603295168874
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93710
Device Catalogue Number3L93710
Device Lot Number5324697
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 LAT COXA VARA SIZE 10.; DELTA CER HEAD 12/14 36MM +5.; CORAIL2 LAT COXA VARA SIZE 10; DELTA CER HEAD 12/14 36MM +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR